UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1371

タイトル: Asymptotically One-Dimensional Diffusions on Scale-Irregular Gaskets
著者: Hattori, Tetsuya
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 2, Page 229-278
抄録: A new class of fractals, the \rgs, is defined, and the asymptotically one-dimensional diffusion processes are constructed on them. The class contains infinitely many fractals which lack exact self-similarity, and which also lack non-degenerate fixed points of renormalization maps (hence are not in the class of nested fractals). An essential step in the construction of diffusion is to prove the existence of appropriate time-scaling factors. For this purpose, a limit theorem for a discrete-time multi-type supercritical branching processes with singular and irregular (varying) environment, is developed.
URI: http://hdl.handle.net/2261/1371
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040201.pdf348 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください